Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 8, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Apr 27, 2009, 6:42 PM CDT for 4 counties in Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2009, 6:42 PM CDT (23:42 UTC)
- Expired
- Apr 27, 2009, 7:40 PM CDT
- In force
- 58 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 272342
FFWEAX
MOC013-037-083-101-280300-
/O.NEW.KEAX.FF.W.0008.090427T2342Z-090428T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT MON APR 27 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BATES COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1000 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WERE BEGINNING TO COME TO AN END ACROSS
THE WARNING. HOWEVER...LOCAL LAW ENFORCEMENT CONTINUED REPORTED
FLASH FLOODING ACROSS NORTHERN PORTIONS OF HENRY...BATES...AND
SOUTHERN JOHNSON COUNTIES WITH WATER RUNNING OVER NUMEROUS
ROADWAYS. WHILE RAIN WILL COME TO END THIS EVENING...EXCESSIVE
RUNOFF FROM NEARLY 2 INCHES OF ADDITIONAL RAIN LATE THIS AFTERNOON
MAY CONTINUE FOR SEVERAL HOURS BEFORE LEVELS RECEDE AND FLOODING
ENDS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ADRIAN...
BUTLER...GARDEN CITY...KNOB NOSTER...RICH HILL...WARRENSBURG...
WHITEMAN AIR FORCE BASE...ARCHIE...CHILHOWEE...CREIGHTON...HUME...
LEETON AND URICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE TENTH AND ONE QUARTER INCH
REMAIN POSSIBLE IN THE WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
&&
LAT...LON 3805 9460 3810 9462 3835 9461 3868 9401
3887 9352 3854 9352 3806 9432
$$
DUX1 follow-up statement
000
WGUS73 KEAX 280040
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
740 PM CDT MON APR 27 2009
MOC013-037-083-101-280054-
/O.CAN.KEAX.FF.W.0008.000000T0000Z-090428T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-HENRY MO-CASS MO-JOHNSON MO-
740 PM CDT MON APR 27 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN JOHNSON...
SOUTHEASTERN CASS...NORTHWESTERN HENRY AND BATES COUNTIES IN WEST
CENTRAL MISSOURI IS CANCELLED...
LIGHT RAINFALL MAY CONTINUE ACROSS THE WARNING AREA THROUGH THE LATE
EVENING HOURS...HOWEVER RAINFALL RATES ARE NOT EXPECTED TO PRODUCE
ADDITIONAL FLASH FLOODING. DUE TO THE EXCESSIVE RAINFALL FROM
EARLIER TODAY...AREA RIVERS...CREEKS...PONDS AND DITCHES WILL REMAIN
AT ELEVATED LEVELS RESULTING IN NUMEROUS ROAD CLOSURES. AS A
RESULT...THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS BEEN
REPLACED BY AN AERIAL FLOOD WARNING VALID THROUGH TUESDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 3805 9460 3810 9462 3835 9461 3868 9401
3887 9352 3854 9352 3806 9432
$$
DUXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 6:31 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 27, 6:31 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 631 PM CDT MON APR 27 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /435 PM CDT MON APR 27 2009/ MAIN CONCERNS INITIALLY ARE NEW FLOODING OVER SOUTHEASTERN SECTIONS OF THE FORECAST AREA AND SPEED OF THE CLEARING OVER NORTHWEST MISSOURI AND THEREFORE POSSIBILITY OF FOG AND OR FROST TOWARD MORNING. BROAD LINE OF SHOWERS AND THUNDERSTORMS TRAINING FROM WEST CENTRAL MISSOURI NORTHEAST TOWARD NORTHEAST MISSOURI SHOULD CONTINUE THROUGH EARLY TO MID EVENING...WITH SLOW EASTWARD PROGRESS OF THE SURFACE-850MB FRONT. THESE STORMS HAVE BEEN EFFICIENT RAIN PRODUCERS AND THEREFORE POSE A THREAT FOR FLASH FLOODING SHOULD AN AREA BE AFFECTED BY A SERIES OF STORMS. VERY LITTLE INSTABILITY TO WORK WITH SO DO NOT EXPECT MUCH IN THE WAY OF SEVERE WEATHER...ALTHOUGH PEA SIZE HAIL IS NOT OUT OF THE QUESTION WITH THE STRONGER UPDRAFTS. SATELLITE SHOWS CLEARING LINE TO BE JUST ABOUT TO THE NORTHWEST CORNER OF MISSOURI. INSTABILITY CU FARTHER TO THE NORTHWEST SHOULD DISSIPATE AFTER SUNSET. SURFACE RIDGE WILL CONTINUE TO MOVE SOUTH DOWN THE PLAINS OVERNIGHT. DEW POINTS UPSTREAM ARE IN THE LOW TO MID 30S. STILL A QUESTION HOW FAR SOUTHEAST THE CLEARING LINE WILL MAKE IT CONSIDERING THE SLOW EASTWARD PROGRESS OF THE FRONT. IN ADDITIONS EXPECT TEMPS AND DEW POINTS TO MODERATE SOME. THE RECENT RAINFALL...LIGHT WINDS AND CLEARING SKIES SHOULD LEAD TO AT LEAST PATCHY FOG OVERNIGHT. WILL NOT GO WIDESPREAD AT THIS TIME DUE TO THE UNCERTAINTY IN THE AMOUNT OF DRY AIR ADVECTING IN AS WELL AS THE EXTENT OF THE CLEARING. SURFACE TO 850MB TRAJECTORIES TURN MORE NORTH-NORTHEAST TOWARD MORNING VS. NORTHWEST...SO IFR CIGS MAY RE-ADVECT IN ACROSS AT LEAST A PORTION OF THE FORECAST AREA. IF IN FACT THE AREA CLEARS...MAY SEE REDEVELOPMENT OF SCT-BKN CU DECK TOMORROW. TUESDAY IS EXPECTED TO BE DRY...HOWEVER WARM AIR ADVECTION/ISENTROPIC LIFT WILL BEGIN TO OVERSPREAD WESTERN SECTIONS OF THE FORECAST AREA LATE TUESDAY NIGHT. IF STRONG ENOUGH...MAY SEE SHOWERS AND THUNDERSTORMS DEVELOP A FEW HOURS BEFORE SUNRISE. 33 MEDIUM RANGE (WEDNESDAY THROUGH MONDAY)... FOR THE LAST HALF OF THE WORK WEEK...AND MAYBE THROUGH THE WEEKEND...UNSETTLED WEATHER WILL CONTINUE TO DOMINATE THE WEATHER OF THE CENTRAL PLAINS. MID RANGE MODELS HAVE BEEN A BIT VOLATILE OF LATE...SO CONFIDENCE IN THE FORECAST IS ON THE LOW SIDE. PART OF THE ISSUE WITH THE VOLATILITY OF THE MODELS IS THAT A BLOCKING PATTERN IS TRYING TO DEVELOP OVER THE WEST CANADIAN COAST/EASTERN ALASKA REGION. THE SPLIT IN THE FLOW AROUND THE RESULTING RIDGE HAS BEEN GIVING THE MODELS FITS. HOWEVER...WITH THE LATEST FEW MODEL RUNS THE VARIABILITY IN THE SYNOPTIC SCALE FEATURES HAS BEGUN TO DIMINISH AS THEY HAVE SETTLED TOWARDS A MORE ZONAL FLOW ACROSS THE NATIONS MID SECTION FOR THE LATTER HALF OF THE FORECAST. BUT...THE MORE REFINED DETAILS AT THE SURFACE ARE STILL IN QUESTION AS A ZONAL FLOW WILL ALLOW FRONTAL BOUNDARIES TO EASILY GET PUSHED NORTH AND SOUTH ACROSS KANSAS AND MISSOURI. THE BRIEF DRY SPELL THAT WE WILL ENJOY TUESDAY WILL BE LONG GONE BY WEDNESDAY. A SERIES OF SHORTWAVES WILL BEGIN TO MOVE FROM THE PACIFIC NORTHWEST THROUGH THE NORTHERN AND CENTRAL PLAINS. THIS WILL LIFT A WARM FRONT NORTH THROUGH MISSOURI DURING THE DAY WEDNESDAY. WITH THE WARM FRONT MOVING THROUGH ABUNDANT MOISTURE WILL COME WITH IT AS THE WESTERN GULF COAST REMAINS WIDE OPEN AS A SURFACE HIGH PRESSURE RIDGE REMAINS OVER THE WEST ATLANTIC. ISENTROPIC LIFT WITH THE FRONTS WARM AIR ADVECTION SHOULD BE SUFFICIENT TO BRING A RETURN OF THUNDERSTORM ACTIVITY TO THE REGION DURING THE AFTERNOON/EVENING HOURS OF WEDNESDAY. BY THURSDAY -AND INTO FRIDAY- ANOTHER SHORTWAVE ACROSS THE NORTHERN PLAINS WILL PUSH THE BOUNDARY BACK TO SOUTH...SLOWLY. THIS COULD PLAY OUT SIMILAR TO THIS PAST WEEKENDS EVENT WHERE MULTIPLE ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY BROUGHT MULTIPLE PERIODS OF RAINFALL TO THE REGION. MODEL PREFERENCE IN THIS MID-RANGE TIME PERIOD IS WEIGHTED TOWARDS THE 12Z/27 ECMWF RUN AS IT DEPICTS THE SLOWEST PROGRESS OF THE FRONT THROUGH THE FORECAST AREA...WHICH SEEMS MOST REASONABLE GIVEN THE QUASI-ZONAL FLOW ADVERTISED FOR THE REGION. FOR THE WEEKEND...CURRENT ITERATION OF OUR FORECAST IS LEANING TOWARDS A DRY ONE. THE FRONTAL BOUNDARY SHOULD HAVE SETTLED SOUTH BY SATURDAY...TAKING THE FOCUS FOR RAIN AND THUNDERSTORM ACTIVITY WITH IT...AS TEMPERATURES RANGE SLIGHTLY BELOW NORMAL. UNFORTUNATELY... MODEL VARIABILITY MAKES THIS A VERY LOW CONFIDENCE SECTION OF THE FORECAST. WITH STILL MORE SHORTWAVES EXPECTED TO BE MOVING THROUGH THE PLAINS...THE LOCATION OF ANY FRONTAL BOUNDARY -AND THEREFORE WEATHER AND TEMPERATURES- THIS FAR OUT IS NEBULOUS AT BEST. CUTTER && .AVIATION... FOR THE 00Z TAFS...MODELS HANG ONTO PLENTY OF LOW LEVEL MOISTURE TONIGHT AND GIVEN THE RAIN AND NORTHERN TRACK OF SURFACE HIGH THAT WILL SWING WINDS FROM THE NORTH TO NORTHEAST THEN EAST...THINK IT MAY BE TOUGH TO ADVECT IN MUCH DRY AIR TO GET SIGNIFICANT CLEARING. KSTJ SITE THE MOST LIKELY TO SEE SOME CLEARING LATER TONIGHT...BUT IF THAT OCCURS...FOG WILL BE LIKELY. WITH LOW LEVEL MOISTURE REMAINING...WHAT DISSIPATES CLOUD WISE TONIGHT WILL LIKELY REFORM ON TUESDAY AS A STRATO CU DECK WITH A GRADUAL IMPROVEMENT TO THE CIGS THROUGH THE DAY. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 27, 12:57 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT MON APR 27 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1257 PM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER FAR WEST CENTRAL MISSOURI...EASTWARD INTO CENTRAL MISSOURI THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED IN THE OUTLOOK AREA...AN ISOLATED THUNDERSTORM OR TWO MAY PRODUCE HAIL UP TO ONE INCH AND WIND GUSTS TO AROUND 60 MPH. IN ADDITION...AREAL AND RIVER FLOODING WILL CONTINUE TO AFFECT MUCH OF THE OUTLOOK AREA THROUGH TONIGHT...AS RUNOFF FROM THE RECENT HEAVY RAIN PERSISTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY THROUGH FRIDAY...AS SEVERAL STORM SYSTEMS MOVE THROUGH THE AREA. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TUESDAY NIGHT. 33
In the hours before
Local storm report, Apr 27, 3:36 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
336 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD BUTLER 38.26N 94.34W
04/27/2009 BATES MO LAW ENFORCEMENT
SIGNIFICANT SURFACE WATER IN THE CITY OF BUTLER DUE TO
HEAVY RAIN IN THE PAST TWO HOURS HAS CLOSED SEVERAL CITY
STREETS
&&
DUXLocal storm report, Apr 27, 4:44 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
444 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD 4 S SWEET SPRINGS 38.91N 93.42W
04/27/2009 PETTIS MO LAW ENFORCEMENT
WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
HIGHWAY NN AND HIGHWAY 127
&&
DUXLocal storm report, Apr 27, 5:15 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
515 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD CLINTON 38.37N 93.77W
04/27/2009 HENRY MO LAW ENFORCEMENT
HEAVY RAIN IN THE PAST HOUR HAS CREATED STREET FLOODING
IN THE CITY OF CLINTON
&&
DUXLocal storm report, Apr 27, 6:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 5 SW FAYETTE 39.10N 92.75W
04/27/2009 HOWARD MO LAW ENFORCEMENT
WATER RUNNING OVER THE ROAD NEAR THE INTERSECTION OF
HIGHWAY 5 AND HIGHWAY J SOUTH OF FAYETTE
&&
DUXLocal storm report, Apr 27, 6:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
609 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 1 W NEW FRANKLIN 39.02N 92.76W
04/27/2009 HOWARD MO LAW ENFORCEMENT
WATER RUNNING OVER COUNTY ROAD 341 JUST WEST OF NEW
FRANKLIN
&&
DUXLocal storm report, Apr 27, 6:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FLASH FLOOD 1 S BOONVILLE 38.95N 92.75W
04/27/2009 COOPER MO LAW ENFORCEMENT
WATER RISING RAPIDLY ON THE PETITE SALINE CREEK IS
BEGINNING TO CROSS COUNTY ROAD B SOUTH OF BOONVILLE
&&
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 28 min |
| Apr 26, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 34 min |
| Apr 26, 7:47 PM CDT | Special Weather Statement | EAX | Andrew | 28 min |
| Apr 26, 7:53 PM CDT | Tornado Warning | EAX | Andrew, Buchanan | 22 min |
| Apr 26, 8:26 PM CDT | Special Weather Statement | EAX | Gentry | 34 min |
| Apr 26, 8:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 28 hr |
| Apr 26, 8:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 14 hr |
| Apr 26, 8:57 PM CDT | Special Weather Statement | EAX | Buchanan | 33 min |
| Apr 26, 9:17 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Apr 26, 9:17 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 26, 9:23 PM CDT | Areal Flood Advisory | EAX | Platte | 6 hr |
| Apr 26, 10:02 PM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| Apr 26, 10:34 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Apr 26, 10:45 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 6 hr |
| Apr 27, 12:34 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| Apr 27, 1:52 AM CDT | River Flood Warning | EAX | Clay, Platte | 10 hr |
| Apr 27, 2:32 AM CDT | River Flood Warning | EAX | Clay, Ray | 20 hr |
| Apr 27, 3:00 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 57 hr |
| Apr 27, 3:22 AM CDT | Areal Flood Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 6 hr |
| Apr 27, 4:02 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Holt | 36 hr |
| Apr 27, 4:32 AM CDT | Areal Flood Warning | EAX | Platte | 35 hr |
| Apr 27, 4:40 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 8 hr |
| Apr 27, 5:20 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 5 days |
| Apr 27, 7:36 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 4 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 4 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Cooper, Saline | 8 days |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Ray | 36 hr |
| Apr 27, 8:22 AM CDT | River Flood Warning | EAX | Carroll | 27 hr |
| Apr 27, 8:33 AM CDT | River Flood Warning | EAX | Bates | 8 days |
| Apr 27, 9:20 AM CDT | Areal Flood Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Putnam, Worth | 24 hr |
| Apr 27, 9:38 AM CDT | Areal Flood Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more | 23 hr |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 7 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 56 hr |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Apr 27, 10:46 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| Apr 27, 1:14 PM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry, Johnson | 6 hr |
| Apr 27, 2:26 PM CDT | Areal Flood Advisory | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 3 hr |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | EAX | Grundy, Linn, Livingston, Mercer, Sullivan | 24 hr |
| Apr 27, 3:28 PM CDT | Flash Flood Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 4 hr |
| Apr 27, 3:59 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 4 hr |
| Apr 27, 4:34 PM CDT | River Flood Warning | EAX | Cooper | 27 hr |
| Apr 27, 4:58 PM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Randolph | 3 hr |
| Apr 27, 6:54 PM CDT | River Flood Warning | EAX | Cooper | 36 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.